Pacific Journal of Mathematics

Nonoscillatory functional-differential equations.

G. Ladas, Y. G. Sficas, and I. P. Stavroulakis

Article information

Source
Pacific J. Math., Volume 115, Number 2 (1984), 391-398.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708256

Mathematical Reviews number (MathSciNet)
MR765195

Zentralblatt MATH identifier
0541.34047

Subjects
Primary: 34K15
Secondary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 34C15: Nonlinear oscillations, coupled oscillators

Citation

Ladas, G.; Sficas, Y. G.; Stavroulakis, I. P. Nonoscillatory functional-differential equations. Pacific J. Math. 115 (1984), no. 2, 391--398. https://projecteuclid.org/euclid.pjm/1102708256


Export citation

References

  • [1] R. D. Driver, Introduction to Ordinary Differential Equations, Harper and Row, New York, 1978.
  • [2] G. Ladas, Sharp conditionsfor oscillations caused by delays, Applicable Anal., 9 (1979), 93-98.
  • [3] G. Ladas, Y. G. Sficas and I. P. Stavroulakis, Necessary and sufficient conditions for oscillations, Amer. Math. Monthly, 90 (1983),637-640.
  • [4] A. D. Myskis, Linear Differential Equations with Retarded Argument (Russian), Izdatestvo "Nauka", 2nd Edition, Moscow,1972.
  • [5] M. I. Tramov, Conditions for oscillatory? solutions of first order differential equations with a delayed argument, Izv. Vyss. Ucebn. Zaved. Mat., 19, No. 3 (1975), 92-96.